# SDR MALA100096

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 25,513 hours, 28,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER L8 TRIPPED IN FLIGHT FOLLOWED RESET PROCEDURE POM 3.8.1 CIRCUIT BREAKER TRIPPED AGAIN AFTER 15 MIN OF FLIGHT L8 = EMERGENCY LIGHTS CABIN & EXT CONTROL. FERRY AIRCRAFT FOR TROUBLESHOOTING AND REPAIR L-8 CIRCUIT BREAKER POPPED.  INSPECTED ACFT AND FOUND CIRCUIT BREAKER L8 POPPED COLLARD CIRCUIT BREAKER L8 AND FOUND ACFT SAFE FOR INTENDED FERRY FLIGHT FOR FURTHER TROUBLESHOOTING AND REPAIR. DURING TROUBLESHOOTING FOUND EMERGENCY LIGHTS POWER SUPPLY 24LN BAD.  R& R EMERGENCY LIGHTS POWER SUPPLY 24LN IAW AMM 33-50-10.  OPS CHECK GOOD MX NOTIFIED PN OFF/ON 3301-51, SN OFF 2182, SN ON 1445.
